# SDR WVER2019041700019

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Part number: M220D4N
- Condition: Defective
- Location: Oxygen System
- Part time: 37,150 hours, 29,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPLOYMENT OF THE PASSENGER OXYGEN MASKS DURING FUNCTIONAL CHECK THE EICAS CATION MESSAGE "PASS OXY ON" WAS NOT DISPLAYED. REPLACED RELAY K129 IAW BOMBARDIER AMM 20-42-00-960-801-A02, 24-05-09-000-801-A01 AND 24-05-09-400-801-A01. FUNCTIONAL CHECK GOOD.
